Header

UZH-Logo

Maintenance Infos

A bound for the first cohomology of a projective surface


Brodmann, M (1988). A bound for the first cohomology of a projective surface. Archiv der Mathematik, 50(1):68-72.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:bound for the first cohomology; arithmetic genus of a generic hyperplane section
Language:English
Date:1988
Deposited On:28 Oct 2009 13:02
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0003-889X
Publisher DOI:https://doi.org/10.1007/BF01313497
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0705.14019

Download

Full text not available from this repository.
View at publisher